RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1945, Volume 9, Issue 4, Pages 257–274 (Mi izv3656)  

Sur la monogénéité dans l'espace

V. Fédoroff


Full text: PDF file (1642 kB)

Bibliographic databases:
Received: 03.07.1944

Citation: V. Fédoroff, “Sur la monogénéité dans l'espace”, Izv. Akad. Nauk SSSR Ser. Mat., 9:4 (1945), 257–274

Citation in format AMSBIB
\Bibitem{Fed45}
\by V.~F\'edoroff
\paper Sur la monog\'en\'eit\'e dans l'espace
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1945
\vol 9
\issue 4
\pages 257--274
\mathnet{http://mi.mathnet.ru/izv3656}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=14556}
\zmath{https://zbmath.org/?q=an:0061.22908}


Linking options:
  • http://mi.mathnet.ru/eng/izv3656
  • http://mi.mathnet.ru/eng/izv/v9/i4/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:127
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020